MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 21 jan 2025, senseonics was made aware of an incident where user reported of being hospitalized for being sick and lost consciousness and has no recollection of the time of the event and per user's daughters confirmation that the user was diagnosed with mrsa(methicillin-resistant staphylococcus aureus).The user received a surgical procedure as treatment at the hospital.The user was prescribed with medication.
 
Additional Manufacturer Narrative
The user reported a serious adverse event where the user was hospitalized from 13 jan 2025 till 19 jan 2025.Per case notes, the user was sick and lost consciousness.User could not recollect time of event.The user's daughter reported that the user was diagnosed with methicillin-resistant staphylococcus aureus (mrsa) infection, which is unrelated to eversense system.The user received a surgical treatment at the hospital and was prescribed with medication.Since the event was not related to diabetes or eversense cgm system, no further investigation was found necessary for this complaint.B4.Date of this report 06 march 2025.G3.Date received by the manufacturer? 06 march 2025.H6.Health effect -impact code updated to 4614.H6.Component code updated to 4756.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 4310.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21426815
Report Number3009862700-2025-00245
Device Sequence Number18121032
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2025
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot Number01E241S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexFemale